# SDR CALA2025052704986

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N47569
- Make and model: Boeing 737-9
- Aircraft serial: 67189
- Aircraft time: 6,556 hours, 2,212 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Part time: 6,656 hours, 2,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 LEADING EDGE SLAT DAMAGE DUE TO BIRDSTRIKE REMOVED ACCESS PANELS AND INSPECTED WING, NO FURTHER DAMAGE FOUND ADD EMP:U123598 REMOVED #1 LE SLAT ASSY REF AMM 27-81-21. ADD EMP:U094614 REPLACED #1 SLAT IN ACCORDANCE WITH AMM 27-81-21 RAN FLAPS AND LEADING EDGE SLATS SERVERAL TIMES  IN ACCORDACE WITH AMM 27-81-00 OPPS CHECKED NORMAL  SLAT, BOX SUB A  OFF 61-5743-9-0001 0316 ON 61-5743-9-0001 9638 ACCOMPLISHED FINAL INSPECTION OF #1 LE SLAT, PER AMM 27-81-21, INSTALLED CORRECTLY
